# SDR AALA202209120778

- Difficulty date: August 24, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N918AN
- Make and model: Boeing 737
- Aircraft serial: 29519
- Aircraft time: 61,376 hours, 25,147 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seat Track
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: MAIN CABIN SEAT TRACK LEFT BUTT LINE 24.75 BETWEEN STA 727H AND STA 727I FOUND CRACK ON OUT BOARD FLANGE. REMOVED DAMAGED SECTION AND INSTALLED THE NEW SPLICE REPAIR PER SRM 53-00-52-2R.
